Gustafson, S. and Roxanas, D. (2018) Global, decaying solutions of a focusing energy-critical heat equation in R^4. Journal of Differential Equations, 264 (9). pp. 5894-5927. ISSN 0022-0396
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 Elsevier. This is an author produced version of a paper subsequently published in Journal of Differential Equations. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/). |
Keywords: | Nonlinear heat equation; Concentration compactness; Regularity; Asymptotic decay |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 17 Jun 2020 07:04 |
Last Modified: | 25 Jun 2023 22:18 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.jde.2018.01.023 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:161952 |
Download
Filename: Global, decaying solutions of a focusing energy-critical heat equation in R^4.pdf
Licence: CC-BY-NC-ND 4.0